Alert archive / Mississippi / River Flood Warnings in 2010
River Flood Warning 49, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Mar 10, 2010, 8:52 AM CST for Clarke County, Mississippi. It took effect at Mar 11, 2010, 12:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 10, 2010, 8:52 AM CST (14:52 UTC)
- In effect from
- Mar 11, 2010, 12:00 PM CST
- Expired
- Mar 11, 2010, 9:11 AM CST
- In force
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
County Clarke County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chickasawhay River at Enterprise (ENSM6). The gauge peaked at 23.75 ft at Mar 12, 2010, 9:00 AM CST.
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02477000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
828
WGUS44 KJAN 101452
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
852 AM CST WED MAR 10 2010
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
CHICKASAWHAY RIVER AT ENTERPRISE AFFECTING CLARKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC023-112052-
/O.NEW.KJAN.FL.W.0049.100311T1800Z-100312T0900Z/
/ENSM6.1.ER.100311T1800Z.100311T1800Z.100311T1800Z.NO/
852 AM CST WED MAR 10 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE CHICKASAWHAY RIVER AT ENTERPRISE
* FROM THURSDAY AFTERNOON TO LATE THURSDAY NIGHT.
* AT 8:00 AM WEDNESDAY THE STAGE WAS 17.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
TOMORROW AFTERNOON.
* IMPACT...AT 25.0 FEET...WATER BEGINNING TO OVERFLOW BANKS FROM THE
CONFLUENCE OF CHUNKY RIVER AND OKATIBBEE CREEK TO APPROXIMATELY 3
MILES DOWNSTREAM.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST DAY TIME
CHICKASAWHAY RIVER
ENTERPRISE 25 17.9 WED 08 AM 24.7 23.9 20.8 25.0 THU 12 PM
$$1 follow-up statement
282
WGUS84 KJAN 111511
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
911 AM CST THU MAR 11 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
CHICKASAWHAY RIVER AT ENTERPRISE AFFECTING CLARKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC023-111541-
/O.CAN.KJAN.FL.W.0049.000000T0000Z-100312T2100Z/
/ENSM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
911 AM CST THU MAR 11 2010
THE FLOOD WARNING IS CANCELLED FOR
THE CHICKASAWHAY RIVER AT ENTERPRISE.
* AT 8:00 AM THURSDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 22.5 FEET THIS
EVENING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST DAY TIME
CHICKASAWHAY RIVER
ENTERPRISE 25 22.4 THU 08 AM 22.1 17.7 11.2 NEAR CREST
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 10, 6:08 AM CST, 2 hours 44 minutes earlier.
Area forecast discussion, Mar 10, 6:08 AM CST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE JACKSON MS 608 AM CST WED MAR 10 2010 .SHORT TERM...TODAY AND TONIGHT...SHOWERS AND THUNDERSTORMS ONGOING ACROSS THE EASTERN HALF OF THE CWA...GENERALLY ALONG AND SOUTHEAST OF THE NATCHEZ TRACE(WITH ANOTHER SMALL BAND JUST TO THE NORTH OF THE TRACE). A FEW OF THESE STORMS HAVE BECOME STRONG TONIGHT WITH HAIL BEING THE MAIN THREAT...AND THEY ARE PRODUCING QUITE A BIT OF LIGHTNING. FOR TODAY...EXPECT THE EASTERN PORTIONS OF MY CWA TO CONTINUE TO SEE THE BEST CHANCE FOR RAIN THROUGH THE DAY AS SOME WEAK IMPULSES/FORCING MOVES THROUGH THE REGION FROM THE SOUTHWEST IN TO ALABAMA AND LINGERS IN THE EAST. NOT EXPECTING A WHOLE LOT OF COVERAGE IN THE WEST AS THERE SHOULD BE A BREAK BEFORE THE NEXT WAVE OF STORMS. THIS IS ALSO SUPPORTED GENERALLY BY LOCAL WRF AND HI-RES NATIONAL WRF MODELS. HOWEVER WITH THAT BEING SAID...AS WE GO INTO THE AFTERNOON PERIOD...INSTABILITY WILL BE GOOD(WITH CAPE VALUES EXCEEDING 1000J/KG) AS WELL AS LAPSE RATES/VERTICAL TOTALS OF 28-30...PLENTY OF MOISTURE(AS THE LOWER TO MID 60S DEWPOINTS HAVE BECOME ESTABLISHED OVER THAT AREA) AND COUPLED WITH THE INFLUENCE OF THE FAVORABLE LEFT FRONT QUAD OF A 190KT UPPER JET...ANY SORT OF CONVECTION THAT DOES GET GOING IN THE WEST WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE AS WELL AS THE CONVECTION OVER IN THE EAST. WHILE THERE REMAINS THE CHANCES FOR SVR WX DURING THE AFTERNOON...THINK THE BULK OF THE ACTIVITY SHOULD WAIT A LITTLE LATER INTO THE LATE AFTERNOON AND EVENING HOURS...CONTINUING INTO AT LEAST THE BEGINNING OF THE OVERNIGHT AND MODELS ARE A LITTLE SLOWER THAN THEY WERE PREVIOUSLY IN THIS REGARD. IT SHOULD BE AT THIS PERIOD...FROM ABOUT 00Z-06Z THAT THE BEST FORCING OF THE VERTICALLY STACKED LOW PRESSURE SYSTEM MOVES INTO THE REGION. WHILE IT WILL BE HARD TO PINPOINT AN EXACT AREA FOR SEVERE WEATHER...SOME OF THE BETTER HEIGHT FALLS AND ASCENT SHOULD BE IN THE NORTHWEST DELTA REGION DURING THIS TIME...AS THIS IS CLOSER TO THE UPPER LOW SYSTEM. IN ADDITION...THIS IS WHERE THE BEST INSTABILITY REMAINS ALONG WITH GOOD LAPSE RATES. I ALSO THINK THAT THE SOUTHWEST PORTION OF THE CWA MIGHT BE JUST CAPPED ENOUGH TO NOT GET AS MUCH. WHILE ALL HAZARDS OF SEVERE WEATHER CANNOT BE RULED OUT...FEEL THAT SOME OF THE GREATER RISK WILL COME FROM LARGER HAIL AS IT WILL REMAIN COLD ALOFT. THERE IS A DECENT WIND THREAT TOO AS DRIER AIR PUNCHING IN FROM THE WEST BEHIND THE COLD FRONT/BOUNDARY COULD BRING A GREATER DAMAGING WIND THREAT. HOWEVER...DEEP LAYER SHEAR IS NOT THE BEST ALONG WITH LOWER SR HELICITIES...AS WELL AS A LACK OF A REALLY GOOD BOUNDARY...THIS MAY LIMIT THE TORNADO THREAT SOME BUT STILL BELIEVE THIS IS NON-ZERO. AS FOR SVR MODE...THINK THERE IS THE POSSIBILITY FOR SOME SUPERCELLS TO FORM LATE AFTERNOON/EARLY EVENING AND AS THE MAIN FORCING GETS CLOSER THIS WILL LIKELY CONGEAL INTO A LINEAR SYSTEM AS IT MOVES THROUGH THE AREA OVERNIGHT...ESPECIALLY ACROSS THE NORTHERN SECTIONS OF THE CWA. AS FOR FLOODING...THIS IS CERTAINLY NOT OUT OF THE QUESTION TO GET SOME LOCALIZED FLOODING BUT WIDESPREAD FLASH FLOODING IS NOT ANTICIPATED AS CONVECTION SHOULD BE MORE SCATTERED RATHER THAN WIDESPREAD THROUGH THE EVENT. AS WE GET CLOSER TO THURSDAY DAYBREAK...ACTIVITY SHOULD BE MOVING OFF TO THE EAST AND ENTERING ALABAMA. AS FOR FORECAST DETAILS...GENERALLY FOLLOWED MAV GUI BUT DID DECREASE POPS IN THE SOUTHWEST FOR TONIGHT AS I AM NOT SURE HOW MUCH CONVECTION CAN GET GOING DOWN THERE BEING FARTHER AWAY FROM THE MAIN ASCENT AND ANY CAPPING THAT CAN STICK AROUND. DID ALSO INCREASE POPS IN THE EAST SOME TODAY AS THIS IS WHERE THE BETTER ASCENT WILL RESIDE. TEMPS WILL REMAIN WARM AS CLOUDS AND GENEROUS WAA WILL CONTRIBUTE TO HIGHS IN THE 70S AND LOWS IN THE UPPER 50S AND LOWER 60S. /28/ .LONG TERM...THURSDAY THROUGH SUNDAY... SUBSIDENCE AND MUCH DRIER AIR WILL FOLLOW PASSAGE OF THE SHORTWAVE TROUGH FOR THURSDAY...BUT LOW LEVEL COLD ADVECTION WILL LAG WELL BEHIND AS TEMPERATURES ARE EXPECTED TO SOAR WELL INTO THE 70S BY THURS AFTN. A CLOSED UPPER LOW OVER THE MIDWEST IS FORECAST BY ALL MODELS TO DIG SOUTHEAST TOWARD THE TN VALLEY FRIDAY THROUGH SATURDAY. INCREASING CYCLONIC FLOW AND SUBSTANTIAL HEIGHT FALLS WILL BRING COOLER AIR AND CHANCES FOR LIGHT RAIN TO THE ARKLAMISS FRIDAY THROUGH SATURDAY. HAVE CUT GFS MOS GUIDANCE TEMPERATURES BY SEVERAL DEGREES SATURDAY WITH THE EXPECTATION FOR A STRATOCUMULUS DECK AND LIMITED SUNSHINE. RISING HEIGHTS AND INCREASED LARGE SCALE SUBSIDENCE WILL RESULT IN MORE SUN SUNDAY AND WARMER TEMPERATURES CLOSER TO CLIMATIC AVERAGE. MONDAY THROUGH NEXT WEDNESDAY...THE GFS/ECMWF/UKMET/GEFS ARE ALL IN REASONABLE AGREEMENT IN DIGGING STRONG SOUTHERN STREAM SHORTWAVE ENERGY SOUTHEAST ACROSS TX AND TOWARD THE GULF COAST EARLY NEXT WEEK. THE PROSPECT EXISTS FOR A SFC LOW PRESSURE SYSTEM TO DEVELOP IN THE NRN GULF OF MEXICO RESULTING IN COOL AND RAINY CONDITIONS... BUT MODELS DIVERGE ON TRAJECTORY/INTENSITY OF THE SHORTWAVE TROUGH SO CONFIDENCE IS LOW REGARDING RAINFALL INTENSITY. HAVE CUT GFS GUIDANCE HIGH TEMPERATURES FOR TUES/WED AS THEY SEEM TOO SKEWED TOWARD CLIMATOLOGY. /EC/ && .AVIATION...MVFR TO IFR CEILINGS BEING SEEN THIS MORNING AS SHOWERS AND THUNDERSTORMS AFFECT PORTIONS OF EASTERN MISSISSIPPI. BACK TO THE WEST...WHILE THUNDERSTORM ACTIVITY HAS QUIETED...LOW CLOUDS REMAIN. CLOUDS SHOULD REMAIN FAIRLY LOW TODAY THOUGH MIGHT LIFT TO AROUND 2KFT THIS AFTERNOON. THINK THE BEST RAIN CHANCES WILL STAY IN THE EAST WITH POSSIBLE TSRA THERE AS WELL. NOT SURE THAT THEY WILL PREVAIL SO LEFT SOME IN TEMPO GROUPS. FEEL THE WEST SHOULD HAVE A BREAK FROM THE RAIN THROUGH MUCH OF THE DAY AND THEN ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TONIGHT AFTER 00Z AS ANOTHER UPPER LEVEL SYSTEM MOVES CLOSE TO THE AREA. AS THIS OCCURS FROM LATE AFTERNOON THROUGH THE EVENING AND OVERNIGHT HOURS...THERE IS THE POTENTIAL FOR SOME STORMS TO BE SEVERE WITH HAIL AND WIND BEING THE MAIN THREAT.CEILINGS SHOULD DROP IN THUNDERSTORMS TO IFR AND LIFR CATS AS WELL AS VISIBILITIES. THE RAIN SHOULD MOVE FROM WEST TO EAST AND MOST ALL TAF SITES WILL BE AFFECTED DURING THIS TIME. MUCH OF THE RAIN SHOULD BE OUT OF THE REGION BY AROUND 12-14Z THURSDAY. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 56 75 47 / 52 90 12 17 MERIDIAN 73 57 76 44 / 77 97 23 15 VICKSBURG 74 55 74 46 / 45 77 8 18 HATTIESBURG 72 59 78 49 / 79 97 13 15 NATCHEZ 72 55 73 46 / 48 72 7 16 GREENVILLE 74 56 72 45 / 38 84 14 22 GREENWOOD 73 56 73 46 / 42 89 21 22 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/EC/
Hazardous weather outlook, Mar 10, 6:33 AM CST, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 633 AM CST WED MAR 10 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 111230- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 633 AM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG THUNDERSTORMS AND POSSIBLY A SEVERE THUNDERSTORM WILL OCCUR EAST OF THE INTERSTATE 55 CORRIDOR THIS MORNING INTO EARLY AFTERNOON. THE PRIMARY HAZARD WITH THIS ACTIVITY WILL BE FROM HAIL UP TO QUARTER SIZE. SEVERE THUNDERSTORMS WILL BE LIKELY ACROSS THE ARKLAMISS REGION FOR THIS EVENING THROUGH TONIGHT ESPECIALLY FOR LOCATIONS ALONG AND NORTHEAST OF A BASTROP LOUISIANA...TO JACKSON...TO HATTIESBURG LINE. THE PRIMARY HAZARDS WITH THESE THUNDERSTORMS WILL BE HAIL FROM QUARTER TO GOLF BALL SIZE...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...ALONG WITH TORNADOES. MODERATE INSTABILITY AND INCREASING WIND SHEAR WILL COMBINE AHEAD OF AN APPROACHING UPPER LEVEL STORM SYSTEM TO BRING THIS THREAT FOR SEVERE WEATHER TO THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED THIS AFTERNOON THROUGH TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 28/EC/COHEN
In the hours before
Local storm report, Mar 10, 7:12 AM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
712 AM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 AM HAIL JACKSON 32.32N 90.21W
03/10/2010 E0.25 INCH HINDS MS LAW ENFORCEMENT
PEA SIZE HAIL AT UMC...REPORTED BY HINDS SO
&&
ECSpecial weather statement, Mar 10, 7:12 AM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 712 AM CST WED MAR 10 2010 MSZ043-048-049-101350- HINDS MS-RANKIN MS-MADISON MS- 712 AM CST WED MAR 10 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL WAS LOCATED 6 MILES SOUTHEAST OF POCAHONTAS AT 712 AM CST...MOVING NORTHEAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHERN MADISON...NORTH CENTRAL RANKIN AND NORTHEASTERN HINDS COUNTIES SHOULD MONITOR THIS STORM CLOSELY. COHEN
Special weather statement, Mar 10, 7:35 AM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 735 AM CST WED MAR 10 2010 MSZ026-028-029-101420- GRENADA MS-WEBSTER MS-MONTGOMERY MS- 735 AM CST WED MAR 10 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME TO NICKEL SIZE HAIL WAS LOCATED 3 MILES SOUTHWEST OF SWEATMAN AT 735 AM CST...MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTH CENTRAL MONTGOMERY...NORTHWESTERN WEBSTER AND SOUTHEASTERN GRENADA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. COHEN
Special weather statement, Mar 10, 7:38 AM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 738 AM CST WED MAR 10 2010 MSZ049-050-101425- RANKIN MS-SCOTT MS- 738 AM CST WED MAR 10 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 6 MILES SOUTH OF BRANDON AT 738 AM CST...MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SCOTT AND RANKIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. COHEN
Special weather statement, Mar 10, 7:49 AM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 749 AM CST WED MAR 10 2010 MSZ046-052-101430- LAUDERDALE MS-KEMPER MS- 749 AM CST WED MAR 10 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 4 MILES SOUTH OF DALEVILLE AT 750 AM CST...MOVING NORTHEAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHEASTERN KEMPER AND NORTH CENTRAL LAUDERDALE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. COHEN
Special weather statement, Mar 10, 7:54 AM CST, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 754 AM CST WED MAR 10 2010 MSZ026-101415- GRENADA MS- 754 AM CST WED MAR 10 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 5 MILES NORTHEAST OF MISTERTON AT 754 AM CST...MOVING NORTHEAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EASTERN GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY. COHEN
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 6:35 AM CST | Severe Thunderstorm Warning | JAN | Hinds | 40 min |
| Mar 10, 8:38 AM CST | River Flood Warning | JAN | Neshoba | 5 days |
| Mar 10, 8:38 AM CST | River Flood Warning | JAN | Leake | 4 days |
| Mar 10, 5:47 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Newton | 47 min |
| Mar 10, 5:49 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 41 min |
Nearby
River Flood Warnings in Mississippi, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.